# SDR CALA2025042104042

- Difficulty date: April 10, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102207
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5725-01143 OPS 001 LH WING LOWER SKING AT STRINGER 9 FWD AND AFT O/B FASTENERS ARE CRACKED ON LOWER SKIN CRACKS; RUNNING FWD TO AFT DIRECTION. WSTA 564.5 APPROX.  REPAIRED LH WING LOWER SKIN PER UNITED ECRA 5720-03517.  PERFORM AN INSPECTION PER PART 2 OF THE LATEST REVISION OF ECRA 5720-03517.
